# SDR DXTA2015121506138

- Difficulty date: December 14, 2015
- Submitted: December 15, 2015
- Operation: Air carrier
- Aircraft: N490QS
- Make and model: Gulstm GIV
- Aircraft serial: 1488
- Aircraft time: 10,445 hours, 5,258 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Leaking
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AMBER CHECK HYD QTY ILLUMINATED.  COMBINED QTY INDICATED LOW, FOLLOWED BY RED ARROW THAT DROPPED TO 0 ON QTY SCALE.  SIGNIFICANT AMOUNT OF HYD FLUID UNDER THE FUSELAGE ON THE AFT SIDE OF THE ACFT.  OPENED AFT BAY BUT NO LEAKS NOTED.  AFTER INSPECTING THE TRAIL OF FLUID, NOTICED IT WAS COMING FROM THE RT WHEEL WELL.  CONNECTED HYD MULE & CYCLED GEAR, NOTICED THE RT MLG SIDE BRACE & ACTUATOR LEAKING.  R & R RT MLG ACTUATOR IAW CMP 32-01-00.  RIGGED DOWN & LOCK SWITCH PLUNGER.  SERVICED COMBINE HYD SYS & HYD SERVICER.  PERFORMED FUNCTIONAL TEST & EMERGENCY EXTENSION FUNCTIONAL TEST WITH NO DEFECT NOTED.  ALL WORK DONE IAW AMM 32-30-15, 32-00-00 & 07-01-00.
